# SDR AWXA200601450

- Difficulty date: July 30, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D531127822
- Condition: Corroded
- Location: Fuselage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -FOUND CORROSION ON SEAT TRACK LOC FR 20 - Y 1292 RT OUTBOARD.  SEAT TRACK FS 12 TO FS 24 WAS REPLACED IAW SRM A319 51-72-11 FASTENER REMOVED AND INSTALLED IAW SRM A319 51-42-11ON - Y1292 RT OUTBOARD.
